# SDR CALA2025082208041

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 7,139 hours, 2,401 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN OVERWING EMERGENCY EXIT DOOR AT ROW 21ABC FOR MAINTENANCE ACCESS. CLOSED OVERWING EMERGENCY EXIT DOOR AT ROW 21ABC IAW AMM 52-22-00.  VERIFIED ALL MAINTENANCE SPECIFIC SAFETY PROCEDURES FOLLOWED, VISUALLY INPECTED ALIGNMENT, RIG/ ADJUSTMENT AND OPERATIONAL CHECKS REF GMM 09-25-05.
